# SDR ASAA0640548

- Difficulty date: May 4, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 23,031 hours, 12,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 65479573
- Condition: Corroded
- Location: Bs 807-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB BOTTOM PAN CORRODED.  REMOVED CORROSION FOUND OUT OF LIMITS.  REMOVED AND REPLACED WEB PER SRM 51 30 2 51 40 2 AND 53 30 53 PG 108 FIGURE 101.
